Immunotherapy is an important treatment modality in cancer, but it can also cause adverse reactions, with skin toxicity being the most common. The increasing number of immune checkpoint in hibitors being used in the clinic will inevitably cause an increase in the rate of adverse skin reactions that markedly affect the patient’s quality of life. A 58-year-old patient with intrahepatic cholangio carcinoma developed bullous pemphigoid (BP) nearly a year after using immune checkpoint inhibitors, which is different from what has been reported in the literature within two weeks of treatment. Pathologically, the skin biopsy diagnosis was epidermal hyper plasia and focal sub-epidermal pustule formation, consistent with drug-induced dermatitis.
NF1 mutated metastatic melanoma and response to immune checkpoint inhibitor therapy: A retrospective analysis
1.1. Background: Based on molecular profiling, malignant mel anoma is classified in four different groups. NF1-mutated tumors are a small subgroup occurring with a frequency of 13% of all malignant melanomas, usually harboring a high tumor mutational burden (TMB). Considering TMB as being a prerequisite for the effectiveness of immune checkpoint inhibitor therapy, we were wondering if this rare subtype is associated with a higher response rate to immunotherapy than it is known for the general melanoma population.
Uncommon site for Deep Vein Thrombosis in a Kidney Transplant Recipient after Switching Tacrolimus to Sirolimus: a Case Report
1.1. Background: Thromboembolic events can lead to significant morbidity and mortality. A thrombotic event can occur in Kidney transplant recipients due to several reasons, one of them is the use of sirolimus which has been shown to have thrombogenic poten tial.